# SDR AALA202206146912

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 33,280 hours, 13,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR DIFFICULT TO OPERATE - STICKS AT BOTTOM. REMOVED AND REPLACED FIRST CLASS LAVATORY DOOR HINGE, PER CMM/AMM 25-47-66 & 52-50-00.
